MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CA090, DIRECT DRIVE LCA 3/BX; FZP

APPLIED MEDICAL RESOURCES CA090, DIRECT DRIVE LCA 3/BX; FZP
Model Number 6
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On march 18, 2016, applied medical issued a voluntary class ii recall of the ca090 direct drive clip applier due to increased customer feedback indicating inconsistent clip application, which has the potential to lead to unoccluded vessels.An internal corrective and preventative action (capa) has been initiated to conduct a thorough investigation and implement appropriate corrective actions.Fda has issued recall number z-1621-2016 for this recall.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
N/a- "this clip was not used on case.Prior to case surgical tech tried to fire the clip applier.It jammed several clips in the jaw of the instrument." patient status - unknown.

Brand Name
CA090, DIRECT DRIVE LCA 3/BX
Common Device Name
FZP
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6390195
Report Number2027111-2017-01544
Device Sequence Number13637360
Product Code FZP
UDI-Device Identifier00607915117306
UDI-Public(01)00607915117306(17)180211(30)01(10)1240610
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
6
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/11/2018
Device Model Number6
Device Catalogue Number6
Device Lot Number1240610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2015
Initial Report FDA Received Date03/08/2017
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1621-2016
Patient Sequence Number1